Makale
Tam Makale
Uluslararası
2014
On convergence of an implicit iterative algorithm for non self asymptotically non expansive mappings
HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
Cilt 43 · Sayı 3 · ss. 399–411 · 01.06.2014
Özet
In this paper, we study an implicit iterative algorithm for two finite families of nonself asymptotically nonexpansive mappings. We prove some weak and strong convergence theorems for this iterative algorithm. Our results improve and extend the corresponding results of Soltuz [4], Xu and Ori [5], Khan et al. [6].
Atıf için künye
GÜNDÜZ, B., Khan, S. H., & Akbulut, S. (2014). On convergence of an implicit iterative algorithm for non self asymptotically non expansive mappings. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 43(3), 399–411.
BibTeX
@article{gunduz2014-73298,
author = {GÜNDÜZ, BİROL and Khan, Safeer Hussain and Akbulut, Sezgin},
title = {On convergence of an implicit iterative algorithm for non self asymptotically non expansive mappings},
journal = {HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS},
year = {2014},
volume = {43},
number = {3},
pages = {399--411},
issn = {2651-477X},
url = {https://akademik.atauni.edu.tr/yayinlar/73298-on-convergence-of-an-implicit-iterative-algorithm-for-non-self-asymptotically}
}